# SDR 08FDEA02441

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7082502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AFTER REMOVAL OF FLOOR PANELS AT APPROXIMATELY STATION 5-33, X = -  75.5 FOUND SEAT TRACK FLANGE STRUCTURE CORROSION.  SEAT TRACK REPAIRED AS PER SRM 53-70-00, FIG.1, VOL.1. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
